Ok, so I've been on entyvio for 3 weeks now. I'm still in the induction part, where you get your first infusion then 2 weeks later another. Then 6, then every 8 weeks. And I have some thoughts for anyone else with crohn's disease is on this medication. I'm currently tapering off of prednisone. I've been on it for almost a year straight!! No fun! Gained like 40lbs. :-( Also I was on humira, but my new GI thought I should do a promethesis test to see how my body was taking the humira. Turned out my body was rejecting the medication, so that's when he started to put me on entyvio. So im just wondering if anyone else out there has side effects. Well first let me back up and say since I've been tapering off prednisone I got a nasty cold, more than likely a sinus infection. And I thought you could have the infusion when you have a cold, or anything that produces a fever. Which this has for me. But today I went for my infusion and told them how I was feeling and they still went ahead with it. They just said that I would take longer to feel better. Yay! Because that's exactly what I want. :-( But ok my most important question, after the infusion is done and they come to flush the I.V. out, I always get really lightheaded. It happens literally 2 seconds after their done flushing 30 ccs of saline. So does this happen to anyone else?!? I probably should mention that I have anxiety, and the day of my infusion I get really nervous because...well I really don't know why. I felt the same way before my remicade infusions. But I'm just hoping that this is normal. And hopefully it's just my shot nerves. I don't know. But if anyone can help that would be greatly appreciated. Because it seems that no one at my doctors know what the hell is going on. I'm my doctors only patient on entyvio. They still have to refer to the medical guide that comes shipped with the medication. But I really hope someone can help me out here!!! Thank you!!